# SDR ASAA0410255

- Difficulty date: May 7, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JNU - UP0N LANDING, EMERGENCY EXIT LIGHTS FLICKERED.  RESET CONNECTORS TO BATTERY PACKS.  (M)
